# SDR GTIA96NK008

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rss 129 Lt & Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT AND RIGHT WING UPPER REAR SPAR CAP FLANGES AT RIGHT STATION XRS129 AND LEFT STATION XRS127.5 CORRODED.  REWORKED LEFT AND RIGHT UPPER REAR SPAR CAP FLANGES IAW MCDONNELL DOUGLAS INSTRUCTION ON FILE 95-11-06-014/AJC00146 DATED NOV 8, 1995 AND FAA FORM 8110-3 DATED NOV 10, 1995.  (M)
